MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNITRAX V40 SLEEVE -4MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UNITRAX V40 SLEEVE -4MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6942-6-060
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 07/15/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding infection and instability involving a other hip sleeve was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Medical records received and evaluation: not performed as no medical information was received for review.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.There have been no other similar events for the sterile lot referenced.The following devices were also listed in this report: unitrax modular endo head 43mm; cat# 6942-5-043; lot# mmn01p; size 3 accolade ii 132 deg; cat# 6720-0330 ; lot# 45787903; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.Device not available.
 
Event or Problem Description
Postoperative diagnosis: patient underwent left hip hemi arthroplasty for femoral neck fracture (b)(6) 2014.Patient returned to have revision arthroplasty with insertion of antibiotic beads for hip infection (b)(6) 2014 reported as cors per 1862hip.Patient returned for resection due to instability and infection (b)(6) 2014.All components exchanged.

Brand Name
UNITRAX V40 SLEEVE -4MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8352358
Report Number0002249697-2019-01097
Device Sequence Number1954838
Product Code JDI
UDI-Device Identifier07613327013405
UDI-Public07613327013405
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number6942-6-060
Device Lot Number46579202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight68